Processing math: 100%
Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2000, Volume 12, Issue 4, Pages 36–78 (Mi aa1115)  

This article is cited in 12 scientific papers (total in 12 papers)

Research Papers

The discrete spectrum of a two-dimensional second-order periodic elliptic operator perturbed by a decreasing potential. I. A semi-infinite gap

M. Sh. Birmana, A. Laptevb, T. A. Suslinaa

a St. Petersburg State University, Faculty of Physics
b Royal Institute of Technology, Stockholm, Sweden
Received: 10.03.2000
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: M. Sh. Birman, A. Laptev, T. A. Suslina, “The discrete spectrum of a two-dimensional second-order periodic elliptic operator perturbed by a decreasing potential. I. A semi-infinite gap”, Algebra i Analiz, 12:4 (2000), 36–78; St. Petersburg Math. J., 12:4 (2001), 535–567
Citation in format AMSBIB
\Bibitem{BirLapSus00}
\by M.~Sh.~Birman, A.~Laptev, T.~A.~Suslina
\paper The discrete spectrum of a~two-dimensional second-order periodic elliptic operator perturbed by a~decreasing potential.~I. A~semi-infinite gap
\jour Algebra i Analiz
\yr 2000
\vol 12
\issue 4
\pages 36--78
\mathnet{http://mi.mathnet.ru/aa1115}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1793617}
\zmath{https://zbmath.org/?q=an:1070.47041}
\transl
\jour St. Petersburg Math. J.
\yr 2001
\vol 12
\issue 4
\pages 535--567
Linking options:
  • https://www.mathnet.ru/eng/aa1115
  • https://www.mathnet.ru/eng/aa/v12/i4/p36
  • This publication is cited in the following 12 articles:
    1. M. Z. Solomyak, T. A. Suslina, D. R. Yafaev, “On the mathematical works of M. Sh. Birman”, St. Petersburg Math. J., 23:1 (2012), 1–38  mathnet  crossref  mathscinet  zmath  isi  elib
    2. Frank R.L., Simon B., “Critical Lieb-Thirring Bounds in Gaps and the Generalized Nevai Conjecture for Finite Gap Jacobi Matrices”, Duke Math J, 157:3 (2011), 461–493  crossref  mathscinet  zmath  isi  scopus
    3. Miao Dong, “Eigenvalue branches of the perturbed Maxwell operator M+λD in a gap of σ(M)”, J. Math. Phys., 49:11 (2008), 113508, 33 pp.  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Miao Dong, “The discrete spectrum of the periodic Maxwell operator perturbed by a decreasing potential”, J. Math. Phys., 49:6 (2008), 063511, 24 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Frank R.L., Simon B., Weidl T., “Eigenvalue bounds for perturbations of Schrödinger operators and Jacobi matrices with regular ground states”, Comm. Math. Phys., 282:1 (2008), 199–208  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. V. S. Buslaev, M. Z. Solomyak, D. R. Yafaev, “Mikhail Shlemovich Birman (on the Occasion of his 75th Birthday)”, St. Petersburg Math. J., 16:1 (2005), 1–8  mathnet  crossref  mathscinet  zmath
    7. Exner P., Kondej S., “Strong-coupling asymptotic expansion for Schrödinger operators with a singular interaction supported by a curve in R3”, Rev. Math. Phys., 16:5 (2004), 559–582  crossref  mathscinet  zmath  adsnasa  isi  scopus
    8. T. A. Suslina, “Descrete spectrum of the two-dimensional periodic second order elliptic operator perturbed by a decaying potential. II. Internal gaps”, St. Petersburg Math. J., 15:2 (2004), 249–287  mathnet  crossref  mathscinet  zmath
    9. M. Sh. Birman, T. A. Suslina, “Periodic differential operators of second order. Threshold properties and averagings”, St. Petersburg Math. J., 15:5 (2004), 639–714  mathnet  crossref  mathscinet  zmath
    10. Bentosela F., Duclos P., Exner P., “Absolute continuity in periodic thin tubes and strongly coupled leaky wires”, Lett. Math. Phys., 65:1 (2003), 75–82  crossref  mathscinet  zmath  adsnasa  isi  scopus
    11. Birman M.S., Solomyak M., “On the negative discrete spectrum of a periodic elliptic operator in a waveguide-type domain, perturbed by a decaying potential”, J. Anal. Math., 83 (2001), 337–391  crossref  mathscinet  zmath  isi  scopus
    12. Birman M., Suslina T., “Threshold effects near the lower edge of the spectrum for periodic differential operators of mathematical physics”, Systems, Approximation, Singular Integral Operators, and Related Topics, Operator Theory : Advances and Applications, 129, 2001, 71–107  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:515
    Full-text PDF :198
    References:2
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025